A characterization of semigroups which are semilattices of groups
Colloquium Mathematicum, Tome 21 (1970) no. 2, pp. 187-189
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_21_2_187_189,
author = {S. Lajos},
title = {A characterization of semigroups which are semilattices of groups},
journal = {Colloquium Mathematicum},
pages = {187--189},
year = {1970},
volume = {21},
number = {2},
doi = {10.4064/cm-21-2-187-189},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-21-2-187-189/}
}
TY - JOUR AU - S. Lajos TI - A characterization of semigroups which are semilattices of groups JO - Colloquium Mathematicum PY - 1970 SP - 187 EP - 189 VL - 21 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-21-2-187-189/ DO - 10.4064/cm-21-2-187-189 LA - en ID - 10_4064_cm_21_2_187_189 ER -
S. Lajos. A characterization of semigroups which are semilattices of groups. Colloquium Mathematicum, Tome 21 (1970) no. 2, pp. 187-189. doi: 10.4064/cm-21-2-187-189
Cité par Sources :